# SDR SWIA200413129

- Difficulty date: April 7, 2004
- Submitted: April 12, 2004
- Operation: Air carrier
- Aircraft: N934SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7722
- Aircraft time: 3,112 hours, 2,792 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT TIP LIGHTS INOP ON OVERHEAD SIGN AT ROW 8.  REMOVED AND REPLACED TIP LIGHTS ON OVERHEAD SIGN AT ROW 8 IN REF TO AMM 33-51-00.  OPS CHECK GOOD AT THIS TIME.
